# SDR ASAA2021100636212

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,550 hours, 16,644 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 164063
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 45,590 hours, 13,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, WHILE CONDUCTING HF RADIO CHECK, UNABLE TO TRANSMIT ON EITHER HF RADIO. AUDIO COMES IN NORMALLY. BUT HF TRANSMITTER DOESNT SEEM TO ACTIVATE. GROUNDED - YES. REMOVED AND REPLACED #1 HF ANTENNA COUPLER. REMOVED AND REPLACED #2 HF COUPLER PER B737-800 AMM 23-11-61-000-801 AND 23-11-61-400-801. BOTH HF RADIOS OP CHECK GOOD. HF RADIOS ARE NOW OPERATIVE.
